# SDR CALA2023100302933

- Difficulty date: September 29, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 90,871 hours, 22,059 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Tank
- Part number: UNKNOWN
- Part serial: NA
- Condition: Full
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD LAV NOT ENOUGH  WATER SWIRAL IN FLUSH TO EMPTY WASTE LAVS SERVICED, OPS CHECKS GOOD. ALL SERVICEABLE LAVS DUMPED AND SERVICED. OPERATIONAL CHECK OK. VERIFIED MID LAV TANKS IS EMPTY PER MEL.
